# SDR A6WA201240766

- Difficulty date: July 17, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,580 hours, 20,958 cycles
- Engine: Ge CF343B1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERSIZE HOLE IN LT MLG LOWER TRUNNION FLANGE AFT MOST HOLE IN DOUBLER WHILE PERFORMING COLD WORKING.  REPAIRED 1 EA DISCREPANT HOLE IN LT LOWER MLG TRUNNION FLANGE IAW REO 601R-57-21-1714, REV 2012 7/14.
